Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Homomorphisme")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1426

  • Page / 58
Export

Selection :

  • and

Homomorphismes réguliers en caractéristique p = Regular morphisms in characteristic pANDRE, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 316, Num 7, pp 643-646, issn 0764-4442Article

Smooth subgroups and smooth homomorphismsDEMIRCI, Mustafa.Fuzzy sets and systems. 2001, Vol 117, Num 3, pp 439-446, issn 0165-0114Article

Homomorphisms and oriented colorings of equivalence classes of oriented graphsKLOSTERMEYER, William F; MACGILLIVRAY, Gary.Discrete mathematics. 2004, Vol 274, Num 1-3, pp 161-172, issn 0012-365X, 12 p.Article

Hv-Structures associated with nF-hyperoperations, n = 1, 2, 3IRANMANESH, A; IRADMUSA, M. N.Italian journal of pure and applied mathematics. 2002, Num 12, pp 197-208, issn 1126-8042, 12 p.Article

Factorization of homomorphisms through H∞(D)GALINDO, Pablo; LINDSTRÖM, Mikael.Journal of mathematical analysis and applications. 2003, Vol 280, Num 2, pp 375-386, issn 0022-247X, 12 p.Article

Weakly compact homomorphismsGALE, J. E; RANSFORD, T. J; WHITE, M. C et al.Transactions of the American Mathematical Society. 1992, Vol 331, Num 2, pp 815-824, issn 0002-9947Article

Weakly compact homomorphisms between Banach algebrasJOHNSON, B. E.Mathematical proceedings of the Cambridge Philosophical Society. 1992, Vol 112, Num 1, pp 157-163, issn 0305-0041Article

Algebraic characterizations of some disconnected spacesAZARPANAH, F; KARAMZADEH, O. A. S.Italian journal of pure and applied mathematics. 2002, Num 12, pp 155-168, issn 1126-8042, 14 p.Article

Hypergraphs and join spacesALI REZA ASHRAFI; ALI HOSSEIN ZADEH; YAVARI, Morteza et al.Italian journal of pure and applied mathematics. 2002, Num 12, pp 185-196, issn 1126-8042, 12 p.Article

Fuzzy homomorphisms of ringsMALIK, D. S; MORDESON, J. N.Fuzzy sets and systems. 1992, Vol 46, Num 1, pp 139-146, issn 0165-0114Article

Opérateurs différentiels invariants sur les espaces symétriques = Invariant differentials operators on symmetric spacesTorossian, Charles; Duflo, Michel.1991, 91 p.Thesis

Inverse morphic equivalence on languagesKARHUMAKI, J; WOOD, D.Information processing letters. 1984, Vol 19, Num 5, pp 213-218, issn 0020-0190Article

On the Helly property working as a compactness criterion on graphsQUILLIOT, A.Journal of combinatorial theory. Series A. 1985, Vol 40, Num 1, pp 186-193, issn 0097-3165Article

Chromatic uniqueness and equivalence of K4 homeomorphsWHITEHEAD, E. G. JR; LIAN-CHANG ZHAO.Journal of graph theory. 1984, Vol 8, Num 3, pp 355-364, issn 0364-9024Article

An application of the Helly property to the partially ordered setsQUILLIOT, A.Journal of combinatorial theory. Series A. 1983, Vol 35, Num 2, pp 185-198, issn 0097-3165Article

EITHER TOURNAMENTS OR ALGEBRAS.MULLER V; NESETRIL J; PELANT J et al.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 11; NO 1; PP. 37-66; BIBL. 9 REF.Article

PURE SUBRINGS OF REGULAR RINGS ARE PSEUDO-RATIONALSCHOUTENS, Hans.Transactions of the American Mathematical Society. 2008, Vol 360, Num 2, pp 609-627, issn 0002-9947, 19 p.Article

Abstraction and performance in the design of parallel programs : an overview of the SAT approachGORLATCH, S; LENGAUER, C.Acta informatica. 2000, Vol 36, Num 9-10, pp 761-803, issn 0001-5903Article

On fuzzy irreducible ideals and homomorphismsRAJESH KUMAR.Fuzzy sets and systems. 1992, Vol 50, Num 3, pp 355-356, issn 0165-0114Article

Approximate homomorphisms and derivations between C*-ternary algebrasRASSIAS, John Michael; KIM, Hark-Mahn.Journal of mathematical physics. 2008, Vol 49, Num 6, issn 0022-2488, 063507.1-063507.10Article

A remark on the homomorphism on C(X)ERCAN, Z; ONAL, S.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 12, pp 3609-3611, issn 0002-9939, 3 p.Article

Linear maps preserving ideals of C*-algebrasJIANLIAN CUI; JINCHUAN HOU.Proceedings of the American Mathematical Society. 2003, Vol 131, Num 11, pp 3441-3446, issn 0002-9939, 6 p.Article

Constructing division rings as module-theoretic direct limitsBERGMAN, George M.Transactions of the American Mathematical Society. 2002, Vol 354, Num 5, pp 2079-2114, issn 0002-9947Article

On the computation of Mordell-Weil and 2-Selmer groups of elliptic curvesCREMONA, J. E.The Rocky Mountain journal of mathematics. 2002, Vol 32, Num 3, pp 953-967, issn 0035-7596, 15 p.Article

The SH-interval-valued fuzzy subgroupXIAOPING LI; GUIJUN WANG.Fuzzy sets and systems. 2000, Vol 112, Num 2, pp 319-325, issn 0165-0114Article

  • Page / 58